# SDR SWIA20230310

- Difficulty date: March 10, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N402SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000733
- Aircraft time: 12,503 hours, 7,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1100205 : BAGGAGE CART BLOWN BY THE WIND MADE CONTACT WITH THE AIRPLANE BELOW MAIN CABIN DOOR. DAMAGE MEASURES 12'W X 14.5"L X .5"D AT FRAME 19 AND STRINGER 20L AND 21L. THIS DAMAGE IS OUT OF LIMITS PER SRM 53-10-00-004. DAMAGE HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26 M-337 REQUIRED. (FILED CLOSED)COMPLIED WITH ETD 2023-170-006648 REVA AND IN ACCORDANCE WITH ERJ175 SRM 51-75-00. ALSO COMPLIED WITH CARD 51-00-00-002 -SKY-U. SEE CP26338057 FOR PRESSURIZATION CHECK. SEE CP 26341606 FOR APPLICATION OF CIC. ALSO SEE CP 26341616 FOR APPLICATION OF PAINT TO REPAIRED AREA. AT FRAME 18 - FRAME 19 AND BETWEEN STGR 20L - STGR 22L IN REFERENCE TO ETD2023-170-006648 REVA DATED MARCH 12, 2023 * INTERNAL  HFEC  THRESHOLD  OF  20,000Â FC,  INTERVAL  OF  20,000Â FC DUE AT 27,892 FC.  * EXTERNAL  DET  THRESHOLD  OF  20,000Â FC,  INTERVAL  OF  20,000Â FC  DUE AT 27,892 FC.
